| Model Number |
WATER STERILE F/INHALATION 2000ML 6/CS |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that there was residue found or left in the 2d0737 - water sterile f/inhalation 2000ml 6/cs water chamber during patient use.It was also mentioned that the residue was found to range anywhere from 6¿28 days of use with the water chamber.The patients all remained stable with no adverse effects.
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Also, the issue happened with six patients.Please see (b)(4).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6 and h10 due to the unavailability of photographs and samples available for evaluation, it is not possible to determine the root cause of the event.The results of the physicochemical and microbiological laboratory tests comply with the specifications, as well as the results of product sterility.In addition, rejections and/or defectives such as "foreign particles in solution, turbid solution, foreign particles between bags or embedded" were segregated in a timely manner during the manufacturing process.It should be noted that localized defects other than the type of characteristic reported in this complaint were promptly segregated during the manufacturing process.Test results comply with validated parameters and product specifications.